# SDR HEEA0014230

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 407362013101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCK INTERMITTENTLY STAYS CLOSED WITH PRESSURE OFF.
